MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR SWAN-GANZ CATHETER; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES, PR SWAN-GANZ CATHETER; CATHETER, FLOW DIRECTED
Model Number 774F75
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Report of "balloon leaked and could not be inflated" was confirmed.As received, the balloon was found to be ruptured at the central area.The ruptured edges did not appear to match at the ruptured location.The through lumen were patent without any leakage or occlusion.No other visible damage was found from the catheter body.An engineering investigation will be performed in order to consider any potential factors that may have contributed to this complaint.A supplemental report will be submitted accordingly upon investigation completion.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during testing of this swan-ganz catheter, the balloon leaked and could not be inflated.There was no allegation of patient injury.The device was available for evaluation.As per product evaluation results, the balloon was found to be ruptured at central area and the ruptured edges did not appear to match at the ruptured location.Patient demographic data unable to be obtained.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.As part of the manufacturing process the units go through a balloon inflation and visual inspection.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.

Brand Name
SWAN-GANZ CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key23305685
Report Number2015691-2025-08372
Device Sequence Number14906679
Product Code DYG
UDI-Device Identifier00690103146998
UDI-Public(01)00690103146998(17)260523(11)240523(10)65762570
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Model Number774F75
Device Lot Number65762570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown